Factorization of $u$-periodic matrix-functions and problems with
Doklady Akademii Nauk, Tome 295 (1987) no. 6, pp. 1298-1302
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_295_6_a2,
author = {S. M. Grudskii},
title = {Factorization of $u$-periodic matrix-functions and problems with},
journal = {Doklady Akademii Nauk},
pages = {1298--1302},
year = {1987},
volume = {295},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_295_6_a2/}
}
S. M. Grudskii. Factorization of $u$-periodic matrix-functions and problems with. Doklady Akademii Nauk, Tome 295 (1987) no. 6, pp. 1298-1302. http://geodesic.mathdoc.fr/item/DAN_1987_295_6_a2/